Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 172, NWS Atlanta, GA

June 24, 2015Haralson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 2:56 PM EDT for Haralson County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 2:56 PM EDT (18:56 UTC)
Expired
Jun 24, 2015, 3:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:01 PM EDTTSTM WND DMGBremen, GAJAMES O NEIL CHRYSLER DODGE JEEP IN BREMEN REPORTED QUARTER SIZE HAIL AT THEIR LOCATION ALONG HIGHWAY 27.
Jun 24, 3:01 PM EDTHAIL 1Bremen, GAJAMES O NEIL CHRYSLER DODGE JEEP IN BREMEN REPORTED QUARTER SIZE HAIL AT THEIR LOCATION ALONG HIGHWAY 27.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:46 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS52 KFFC 241856
SVRFFC
GAC143-241930-
/O.NEW.KFFC.SV.W.0172.150624T1856Z-150624T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARALSON COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 330 PM EDT

* AT 256 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BREMEN...OR
  NEAR BUCHANAN...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUCHANAN...BREMEN...TALLAPOOSA AND WACO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3379 8530 3382 8508 3378 8505 3372 8505
      3372 8506 3371 8507 3369 8512 3369 8513
      3370 8513 3365 8530 3365 8531
TIME...MOT...LOC 1856Z 353DEG 10KT 3374 8518 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:35 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 24, 1:35 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED JUN 24 2015

.SHORT TERM /TODAY THROUGH THURSDAY/...
REMNANTS OF A CONVECTIVE COMPLEX CONTINUE TO DRIFT SOUTH FROM
TN INTO AL AND MS. SEVERAL BOUNDARIES ASSOCIATED WITH THIS FEATURE
WILL PROBABLY AFFECT THE FORECAST AREA TODAY. SHOWERS AND A FEW
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE SOUTHERN COUNTIES IN
THE FORECAST AREA. HAVE INCLUDED POPS AREA WIDE THROUGH THE DAY WITH
BETTER CHANCES FOR CENTRAL ZONES THIS MORNING. HAVE LEFT SLIGHT
CHANCE MOST AREAS OVERNIGHT TONIGHT SINCE CONVECTION HAS BEEN
LINGERING. A WEAK FRONTAL BOUNDARY VICINITY OF NORTH GA AND THE
SOUTHERN APPALACHIANS MAY STALL IN THAT AREA FOR THE REMAINDER OF
THE SHORT TERM. SO FOR THURSDAY...HAVE CONTINUED WITH CHANCE POPS
FOR THE ENTIRE AREA.

THE UPPER RIDGE WILL PERSIST THROUGH THE SHORT TERM AND HOT
TEMPERATURES ARE EXPECTED AGAIN TODAY AND THURSDAY. SOME INCREASE IN
CLOUDS AND CONVECTION MAY MODIFY SOME AREAS A BIT...HOWEVER HEAT
INDEX VALUES STILL EXPECTED TO REACH ADVISORY CRITERIA MAINLY
CENTRAL ZONES AND THE HEAT ADVISORY WILL REMAIN IN PLACE.

41

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.

POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...

VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  74  96  75 /  30  20  30  20
ATLANTA         94  77  93  76 /  30  20  40  30
BLAIRSVILLE     90  67  90  68 /  30  20  30  20
CARTERSVILLE    94  72  94  74 /  30  20  40  30
COLUMBUS        95  76  94  75 /  40  20  40  40
GAINESVILLE     95  74  94  75 /  30  20  30  20
MACON           96  75  95  74 /  40  20  40  30
ROME            95  72  96  74 /  30  20  40  40
PEACHTREE CITY  94  73  93  74 /  40  20  40  30
VIDALIA         96  75  97  75 /  40  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MADISON...MARION...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...
OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...SCHLEY...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....BAKER
AVIATION...41
Hazardous weather outlook, Jun 24, 12:00 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT WED JUN 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TODAY SHOULD HAVE THE MOST WIDESPREAD HEAT CONCERNS OUT OF THE
CURRENT HEAT SPELL ACROSS THE AREA WITH HEAT INDICES REACHING OR
SLIGHTLY EXCEEDING 105 IN MUCH OF CENTRAL GEORGIA AND PORTIONS OF
EAST GEORGIA. A HEAT ADVISORY IS IN EFFECT FOR THIS AREA THIS
AFTERNOON AND EARLY EVENING.

SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST CHANCE
IN THE AFTERNOON AND EVENING PERIOD. SOME STORMS COULD BE STRONG
TO SEVERE.

WEATHER HAZARDS...
STRONG DOWNBURST WINDS...FREQUENT LIGHTING...AND HEAVY RAIN ARE
POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE
EXPECTED IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY
WELL BE NEEDED ON THURSDAY.

WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A
SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS
ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD
FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO
POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS.

THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND
TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 24, 12:24 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     TOOMSBORO               32.83N  83.08W
06/23/2015                   WILKINSON          GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 3 TREES DOWN ON
            SHEPPARD STREET NEAR THE HIGHWAY 57 AND HIGHWAY 112
            INTERSECTION.

0245 PM     TSTM WND DMG     CORDELE                 31.96N  83.78W
06/23/2015                   CRISP              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF A TREE BRANCH ON
            VEHICLE IN THE VALHALLA NEIGHBORHOOD WEST OF CORDELE.
            NUMEROUS TREES HAVE ALSO BEEN REPORTED TO HAVE FALLEN
            DOWN ON POWERLINES IN THE CITY LIMITS OF CORDELE.

0245 PM     TSTM WND DMG     HAWKINSVILLE            32.28N  83.47W
06/23/2015                   PULASKI            GA   EMERGENCY MNGR

            THE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE
            FACADE WAS BLOWN OFF OF A BUILDING ON COMMERCE STREET.

0250 PM     TSTM WND DMG     HAWKINSVILLE            32.28N  83.47W
06/23/2015                   PULASKI            GA   EMERGENCY MNGR

            EMERGENCY MANAGER DISCOVERED A TREE DOWN ON A HOUSE IN
            NORTH HAWKINSVILLE. A TOTAL OF ABOUT 4-5 TREES WERE ALSO
            FOUND NEAR THE DOOLY AND MCDUFFIE STREET INTERSECTIONS.
            THESE TREES HAVE DOWNED A FEW POWERLINES.

0255 PM     TSTM WND DMG     GOOSE NECK              32.25N  83.45W
06/23/2015                   PULASKI            GA   EMERGENCY MNGR

            THE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE METAL
            ADD ON ROOF WAS TORN OFF A MOBILE HOME ON GOOSE NECK
            ROAD.

0310 PM     TSTM WND DMG     KEWANEE                 32.49N  83.09W
06/23/2015                   LAURENS            GA   EMERGENCY MNGR

            THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
            DOWN AT CHICKEN ROAD AND HWY 338.

0315 PM     TSTM WND DMG     DUBLIN                  32.54N  82.90W
06/23/2015                   LAURENS            GA   EMERGENCY MNGR

            THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
            DOWN IN DUBLIN.

&&

EVENT NUMBER FFC1500394 FFC1500395 FFC1500399 FFC1500396 FFC1500400
FFC1500398 FFC1500397

JLF
Special weather statement, Jun 24, 2:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT WED JUN 24 2015

GAZ039-051-241900-
TALIAFERRO GA-WILKES GA-
204 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO AND
WILKES COUNTIES UNTIL 300 PM EDT...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF TALIAFERRO AND WILKES
COUNTIES THROUGH 300 PM EDT.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.

LAT...LON 3360 8265 3360 8266 3359 8270 3354 8272
      3351 8275 3352 8282 3347 8287 3344 8285
      3345 8299 3350 8298 3358 8301 3360 8299
      3362 8300 3362 8298 3366 8295 3369 8299
      3376 8278 3361 8265
TIME...MOT...LOC 1802Z 333DEG 5KT 3360 8286
Special weather statement, Jun 24, 2:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT WED JUN 24 2015

GAZ041-241900-
HARALSON GA-
220 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARALSON COUNTY
UNTIL 300 PM EDT...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...WACO...FELTON...DRAKETOWN AND EUBANK
LAKE.

RAINFALL AMOUNTS TO AROUND ONE INCHE CAN BE EXPECTED IN A SHORT
TIME. DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3390 8523 3390 8522 3391 8521 3391 8509
      3388 8503 3381 8504 3381 8505 3372 8505
      3369 8512 3369 8513 3370 8513 3367 8526
      3381 8532
TIME...MOT...LOC 1819Z 316DEG 9KT 3384 8520
Special weather statement, Jun 24, 2:31 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT WED JUN 24 2015

GAZ058-070-071-241915-
BUTTS GA-LAMAR GA-MONROE GA-
231 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BUTTS...LAMAR AND
MONROE COUNTIES UNTIL 315 PM EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTH OF FORSYTH. THIS STORM WAS
NEARLY STATIONARY OR DRIFTING TO THE SOUTH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
BUTTS...LAMAR AND MONROE COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
FORSYTH...COLLIER...BLOUNT...CHAPPEL MILL...GOGGINS...PLANT
SCHERER...HIGH FALLS STATE PARK AND JOHNSTONVILLE.

RAINFALL AMOUNTS TO AROUND ONE INCH IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3318 8411 3323 8390 3305 8378 3297 8408
TIME...MOT...LOC 1830Z 342DEG 4KT 3314 8398
Special weather statement, Jun 24, 2:49 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUN 24 2015

GAZ045-241915-
DE KALB GA-
249 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DE KALB COUNTY
UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANDLER-MCAFEE...OR NEAR DECATUR...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DE KALB
COUNTY THROUGH 315 PM EDT.

RAINFALL AMOUNTS OF AROUND ONE INCH OR MORE IN A SHORT TIME IS
POSSIBLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTH CENTRAL GEORGIA.

LAT...LON 3383 8423 3379 8409 3378 8408 3375 8403
      3372 8406 3362 8411 3364 8416 3364 8417
      3365 8422 3363 8423 3363 8424 3365 8425
      3365 8433 3372 8435 3379 8435
TIME...MOT...LOC 1847Z 297DEG 15KT 3372 8420
Local storm report, Jun 24, 2:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 NNW WOODLAND SPRINGS  34.03N  83.91W
06/24/2015                   GWINNETT           GA   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED A FEW TREES DOWN ALONG
            DACULA ROAD AND AUBURN ROAD.

&&

EVENT NUMBER FFC1500401

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jun 24, 2:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett46 min
Jun 24, 2:20 PM EDTSpecial Weather StatementFFCHaralson40 min
Jun 24, 2:23 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes52 min
Jun 24, 2:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor48 min
Jun 24, 2:31 PM EDTSpecial Weather StatementFFCMonroe44 min
Jun 24, 2:34 PM EDTSevere Thunderstorm WarningFFCCobb41 min
Jun 24, 2:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 24, 3:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jun 24, 3:13 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 24, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro47 min
Jun 24, 3:19 PM EDTSpecial Weather StatementFFCTowns41 min
Jun 24, 3:20 PM EDTSevere Thunderstorm WarningFFCGwinnett40 min
Jun 24, 3:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 24, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 24, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 24, 3:30 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett28 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jun 24, 3:40 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton50 min
Jun 24, 3:45 PM EDTSevere Thunderstorm WarningFFCWalton45 min
Jun 24, 3:50 PM EDTFlash Flood WarningFFCGwinnett6 hr
Jun 24, 3:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett46 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry42 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding38 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHall, Jackson38 min
Jun 24, 4:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall47 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale40 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield52 min
Jun 24, 4:23 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Jun 24, 4:27 PM EDTSpecial Weather StatementFFCFayette33 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton30 min
Jun 24, 4:32 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton25 min
Jun 24, 4:34 PM EDTSpecial Weather StatementFFCHancock26 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton39 min
Jun 24, 4:43 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more47 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 24, 4:51 PM EDTSevere Thunderstorm WarningFFCWhitfield39 min
Jun 24, 4:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton40 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson40 min
Jun 24, 5:07 PM EDTSpecial Weather StatementFFCHenry, Jasper, Newton38 min
Jun 24, 5:10 PM EDTSpecial Weather StatementFFCMadison65 min
Jun 24, 5:13 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Jun 24, 5:16 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jun 24, 5:29 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth40 min
Jun 24, 5:38 PM EDTSpecial Weather StatementFFCGordon22 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jun 24, 5:44 PM EDTSevere Thunderstorm WarningFFCGordon31 min
Jun 24, 5:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 24, 5:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson41 min
Jun 24, 5:55 PM EDTSevere Thunderstorm WarningFFCCherokee50 min
Jun 24, 5:57 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam31 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCBaldwin30 min
Jun 24, 6:00 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 24, 6:08 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth27 min
Jun 24, 6:15 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 24, 6:24 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk51 min
Jun 24, 6:26 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 24, 6:28 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 24, 6:33 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens42 min
Jun 24, 6:40 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot38 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 24, 6:52 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 24, 6:59 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 24, 7:26 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee34 min
Jun 24, 7:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 24, 7:38 PM EDTSevere Thunderstorm WarningFFCMuscogee30 min
Jun 24, 7:41 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.